Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Enlarged ovaries with multiple cysts and central stroma suggestive of poly cystic ovaries. Taking ayurvedic medication. No periods. Any remedy?

problem: both ovaries are enlarged in size with multiple tiny peripherally placed cysts and central stroma, suggestive of polycystic ovaries. last month onwards im taking medicine from ayurvedic they given 3 months course to continue. 1st month is over still i didnt get periods but this month i have period stomach pain ONLY on 12,13,14 days. My FSH 5.62.mlu/ml, leuteinizing hormone 15.20 mlu/ml, TSH 2.36Ulu/ml, ESR 22MM. what is the reason not having periods after taken medicine also. i have question how this cysts will cure in way it will come out, any symtoms that i can find my pcos is cure. Thank you
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hello, I would be happy to help you with your question.

PCOS is related to insulin resistance and elevated androgen levels. It is treated by weight loss (if you are overweight) and diabetes like medications. Alternative medicines are okay to try, but if they are not working, then you should ask your doctor for progesterone pills to induce a period. If and when you are trying to get pregnant, you might need medications to induce ovulation and decrease your resistance to insulin.

I hope that this helps and good luck!
Answered: Mon, 15 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor